Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Extremum Cycle Times in Time Interval Models

Abstract : In this paper, we analyze the 1-periodic schedule of a class of time interval models under the form of a polyhedron which can describe Timed Event Graphs and P-time Event Graphs. Using the duality and Stiemke’s theorem, the main contribution is the determination of conditions where the extremum cycle times are finite and characteristic of a class of models.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Okina Université d'Angers <>
Soumis le : mardi 31 mars 2020 - 03:22:22
Dernière modification le : mardi 31 mars 2020 - 09:30:17




Philippe Declerck. Extremum Cycle Times in Time Interval Models. IEEE Transactions on Automatic Control, Institute of Electrical and Electronics Engineers, 2018, 63 (6), pp.1821-1827. ⟨10.1109/TAC.2017.2757085⟩. ⟨hal-02525565⟩



Consultations de la notice